MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY 2-PACK

INSET¿; INSET I 60/9 GREY 2-PACK
Lot Number 5075515
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported having issues with two infusion sets in which the tubing came loose from the infusion set and the insertion device pulled apart at the tubing.There were no damage/irregularities present prior to use.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY 2-PACK
MDR Report Key8427502
Report Number3003442380-2019-00610
Device Sequence Number2989349
Product Code FPA
UDI-Device Identifier05705244004818
UDI-Public05705244004818
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2017
Device Lot Number5075515
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date03/18/2019
Patient Sequence Number1